# SDR 2007FA0000915

- Difficulty date: October 1, 2007
- Submitted: October 17, 2007
- Operation: General aviation
- Aircraft: N52FT
- Make and model: Cessna S550
- Aircraft serial: S5500056
- Engine: Pwa JT15D4
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge Bracket
- Part number: 65900291
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB HINGE BRACKET BROKE OFF DURING AILERON REMOVAL.  APPEARS TO HAVE FAILED DUE TO CORROSION. (K)
